The World Health Organization (WHO) highlights that antiretroviral treatments for HIV have various unpleasant side effects that patients are unaware of, even though their main goal is to fight the virus and prevent it from harming the body.
The HIV/AIDS medications have several side effects on the users, who may struggle due to the medicines. The drug's side effects might range from mild in some people to severe in others. One typical adverse effect of HIV is diarrhoea. The medication might induce diarrhoea in HIV patients because it includes ingredients that make you uncomfortable and upset your stomach. If so, you should speak with your doctor to see if you may get some medicines to assist you in managing the issue the pills have produced.
HIV/ADS medications might result in skin rashes in addition to diarrhoea. It is advised to avoid taking hot showers if you have rashes since they could irritate and worsen them. HIV medications can potentially cause lipodystrophy. The American Centers for Disease Control and Prevention describe lipodystrophy as a change in how your body stores and utilises fat (CDC). Patients with severe HIV/AIDS may lose fat from their hands and legs, giving them a slimmer appearance.
If your body reacts to antiretroviral therapy (ART) or your doctor changes your antiretroviral medication dose, you can encounter adverse effects. After a few weeks, they usually get better. Usually, there is some action you may do to mitigate the negative impact.
Short-Term Negative Impacts
See your doctor immediately if your symptoms don't go away, are severe, or come on suddenly. They'll be able to tell if it's the medicine or something else.
By making changes to one's lifestyle or habits, the majority of the short-term negative consequences can be prevented. Don't turn on the lights, please. Consume healthful foods and work out every day. If you need help, please don't hesitate to contact us.
Your doctor may give you instructions on how to take your HIV treatment or may recommend medicine to help you cope with its adverse effects. Your doctor can switch your HIV medications if required.
Content created and supplied by: Lenlangat (via Opera News )
Opera News is a free to use platform and the views and opinions expressed herein are solely those of the author and do not represent, reflect or express the views of Opera News. Any/all written content and images displayed are provided by the blogger/author, appear herein as submitted by the blogger/author and are unedited by Opera News. Opera News does not consent to nor does it condone the posting of any content that violates the rights (including the copyrights) of any third party, nor content that may malign, inter alia, any religion, ethnic group, organization, gender, company, or individual. Opera News furthermore does not condone the use of our platform for the purposes encouraging/endorsing hate speech, violation of human rights and/or utterances of a defamatory nature. If the content contained herein violates any of your rights, including those of copyright, and/or violates any the above mentioned factors, you are requested to immediately notify us using via the following email address operanews-external(at)opera.com and/or report the article using the available reporting functionality built into our Platform See More